What causes headaches,excessive hunger and sleepiness after insertion of IUD? - Online Doctor Chats
Hi my name is XXXX an ive had the paragard iud copper planted in me for about 2 years now i got it right after i had my son an everyday ive been having bad headaches,been really hungry,sleepy,an feeling alot of funny things an movement in my stomach like im pregnant an consistently having brown discharge everyday what's wrong please help
Can you confirm how long has it been since you have had the IUD. Did you mean you got it changed recently?
No i got when my six weeks was up rite after i gave birth to my son he was born 12/9/11
I don't see your age here; May I know your age?
Besides these symptoms do you have any other medical problems?
No not at all
Since the symptoms have been with you for more than 2 years, have you ever talked about those with your doctor?
No ive been holding out on it alot but its getting serious so im goin to see one ASAP because the pain i get sometimes is unbearable
Let me brief you.
Copper containing IUD can explain the symptoms of brown discharge and movements in your stomach.
However there is no direct relationship between headache, increased hunger and sleepiness.
Its scary goin through this i cant handle it anymore its too much pain im getting it removed
If you have developed all the complaints right after IUD insertion the other complaints may be indirectly related.
Yes, since its troubling you, go and get it removed.
Some of your symptoms such as the abdominal movements and brown discharge will improve.
If you persist to have those headaches, increased hunger or sleepiness even after its removal; then I would order few metabolic tests including thyroid hormone assay
If you are not planning for another child
you should also talk about birth control pills when you meet the doctor.
There are various brands that are tolerated better than this IUD.
You can ask your doctors to start one of those.
I hope I am clear.
Let me know if you have any doubts?
Are you there?
Are you there?
I have to close the window as you are not responding. Please chat with our doctors for medical queries or use 'ASK A DOCTOR' option
Related questions you may be interested in
People also viewed
- I've taken one utovlan tablets
- What causes excessive daytime sleepiness
- Is pale yellow vaginal discharge normal
- What can i take instead of omeprazole
- Orange discharge sign of pregnacey
- Intramusular injection secnidazole
- What causes spotting after iud insertion
- Pityriasis rosea iugr
- What causes bleeding after insertion of copper iud
- What medications cause excessive sleepiness
- Numerous wbc in vaginal discharge
- Opiate withdraw vaginal discharge
- Oatmeal texture vaginal discharge
- Itchy palms with pins and needles
- What causes missed periods and nausea after iud insertion